# SDR SWAA2022031883517

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737*
- Aircraft serial: 29820
- Aircraft time: 68,845 hours, 40,449 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ASSIST HANDLE BROKEN / [01] REPLACED FWD SERVICE DOOR ASSIST HANDLE IAW AMM 52-41-31
